# SDR FDEA202404260296

- Difficulty date: April 26, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300*
- Aircraft serial: 760
- Aircraft time: 38,767 hours, 21,402 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND ON M/D CROSSBEAM AT FR29, BTW   Y1456 TO -Y1456 COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: STRUCTURES - REPAIR   CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING REPAIR DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA:   EA#6-5310-149065 A, TITLE: FUSELAGE - MAINFRAME - FUSELAGE / FR29 / CROSSBEAM SPLICE   REPAIR, THE REPAIR IS CATEGORY A AND CLASSIFIED AS MAJOR PER GMM6-2-100. RAISED RDR   TO LIST IN MCMRT DUE TO THE PREVIOUS EA WAS MINOR AND BE UPGRADED TO MAJOR THIS   TIME. "MAJOR REPAIR"
